Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief – 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate – 2 Count

Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief – 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate – 2 Count

Posted on |


Price: $21.44
(as of Sep 24,2021 03:34:53 UTC – Details)



Stop pain where it starts with Advil Pain Reliever Tablets and Advil PM Nighttime Sleep Aid Caplets. Whether you have a head, muscle, back, tooth, menstrual pain, minor arthritis or other joint pain, Advil brings pain relief where you need it. Advil pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet of pain medication contains 200mg ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). For nighttime pain relief, Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night’s sleep (1). This pain PM medicine combines ibuprofen 200mg for muscle, arthritis, tooth and menstrual pain relief, and diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil and Advil PM pain relievers come in convenient tablets and ibuprofen caplets that are easy to swallow. The world’s best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing’s stronger on tough pain than Advil (2). (1) Based on 7 hours of sleep which is the minimum recommended amount (2) Among non-prescription analgesics

Product Dimensions‏:‎2.88 x 2.5 x 4.88 inches; 6.07 Ounces
Date First Available‏:‎February 13, 2020
Manufacturer‏:‎GlaxoSmithKline
ASIN‏:‎B085GDF897
Country of Origin‏:‎USA

Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine for other minor aches associated with the common cold
Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours
Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest
Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains
HSA and FSA eligible product

Leave a Reply

Your email address will not be published.